# SDR DALA2023122710619

- Difficulty date: October 4, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 93,394 hours, 19,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 DURING WALKAROUND FOUND A DENT TO FUSELAGE BETWEEN STA 1461-1480 JUST BELOW STR 18L FWD OF THE L2 DOOR. MEASURES 38MM X 43MM X 3MM. CORRECTIVE ACTION: REPAIRED PER 14-612624. (4301430)
